| Model Number |
241.401 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent a removal of ankle hardware due to fungal infection and bone loss.The original fracture was an open wound and open reduction internal fixation (orif) was performed on (b)(6) 2021.The distal tibia was respected along with the portion of talus.Maxframe was applied on (b)(6) 2022, with the plan to do a transport once the infection resolves.There was no post-operative device malfunction.The procedure was completed successfully.This report is for a tubular plate.This is report 1 of 10 for (b)(4).
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.